MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transurethral prostate steam treatment procedure for benign prostatic hyperplasia, while primming, there was no steam was emitted at all.Furthermore, steam should have been emitted from three directions, yet none came out but later, the device displayed the priming complete screen.An external needle was extended, similar to the internal one, and steam was sprayed, but no steam was emitted.The device delivery device was replaced but the issue persisted.Due to this, the procedure was not completed.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.This complaint is for the generator.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a transurethral prostate steam treatment procedure for benign prostatic hyperplasia, while primming, there was no steam was emitted at all.Furthermore, steam should have been emitted from three directions, yet none came out but later, the device displayed the priming complete screen.An external needle was extended, similar to the internal one, and steam was sprayed, but no steam was emitted.It was attempted to use four different delivery devices, but the issue persisted and the generator could not be used for two operations.Due to this, the procedure was not completed.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.This complaint is for the generator.
 
Additional Manufacturer Narrative
The generator was received at manufacturing site for investigation.The generator passed all incoming tests and had the most current updates.The device passed all functional and electrical safety testing.Service history determined that the rezum generator was shipped to customer on 21nov2025.There were no other service reports available between date shipped and event date.The generator was fully functional until the reported event date 01dec2025.A review of the device instructions for use (ifu) was completed, there were no issues with the translation, wording or graphics.There was no evidence that the device was not used in accordance with the ifu.A risk review of the rezum hazard analysis was completed and confirmed that the event of damaged/defective was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, the reported allegation of not vapor coming out could not be confirmed, therefore, an investigation conclusion code of no problem detected was assigned to this investigation.Correction to field e4: init rptr also sent rep to fda.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23863081
Report Number2124215-2025-92246
Device Sequence Number9285922
Product Code GEI
UDI-Device Identifier08714729986874
UDI-Public(01)08714729986874(11)230123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000005300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/01/2025
03/03/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date12/23/2025
04/02/2026
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown